The medicine is Thyroid NP. I once noticed a fishy odor from my vagina while taking a GNC product for women/weightless. As soon as I stopped taking it the odor went away. That's what made me think this medication might be the culprit of my current odor because the medicine stinks!
I am having the same thing go on.
I take NP thyroid perscribed by my dr. & yes, The medicine smells horrible.
And this odor will not leave even after taken flagyl for BV.
I know when I have an infection down there & right now I dont believe I do, because there is no discharge or itching... this is just a lingering odor. Not exactly a fish smell but its not “right” either if you know what I mean.
I know im supposed to take the thyroid medicine daily, but I think im going to lay off of it for a few days and see what happens. I took it for all of October, by mid November the odor came. Its now end of December and its still here.
**Before I october I was taking Nature thyroid that doesnt have a smell. Only went to NP thyroid because they were out of stock in Nature Thyroid.
Sooo im trying to see if its the thyroid medicine bcz my Gyno keeps giving me things to take. But there is no point in taking that from her if im still taking the thyroid medicine daily, that is if its the culprit.
- NP Thyroid Information for Consumers
- NP Thyroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of NP Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2012 • 4 answers
Acidophilus - what do we call the vagina if the white blood cells is always comes out and bad smell?
Posted 21 Jan 2014 • 4 answers
Posted 6 Sep 2014 • 2 answers
Posted 19 Aug 2017 • 1 answer
Should there still be a fishy smell coming from the vagina after taking metronidazole vaginal gel...
Posted 17 days ago • 0 answers